| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported that on (b)(6) 2025, the picc line was inserted on a patient.Per the picc rn, the sheath did not split correctly.The sheath stayed connected to the catheter resulting in a line exchange.The patient was not harmed due to this situation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of an improper sheath peel is inconclusive due to the state of the returned sample.Two photographs of a 4.5 fr microintroducer and a powerpicc catheter were returned for evaluation.An initial visual observation of the photographs showed a 4.5 fr microintroducer and a powerpicc catheter in a plastic bag.The sheath of the microintroducer was observed to be split in half and was not connected to the dilator or the catheter.Due to the quality of the returned photograph, no damage on the samples could be discerned.Blood residue was observed inside the plastic bag that contained the samples.Inspection of the returned photographs was insufficient to identify the alleged issue or a root cause of the reported issue.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.